# SDR DALA2016012300540

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL JUST NEXT TO 6 PULLEY BRACKETS  X=-24 BS 1348 AT FLOOR STRUCTURE CABIN. INTERCOSTAL WAS REPAIRED IAW SRM 51-30-1, 51-30-2, 51-30-5, 51-10-3 PAR 14 AND 21, AND 53-01, FIG 2.
